# SDR 08FDEA02416

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 86,545 hours, 27,715 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: ALC73912
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER INBD ELEVATOR UPPER SURFACE IS GOUGED IN 2 PLACES.  REPAIRED 2 EA GOUGES IAW DC/MD-10 SRM 55-10-00; VOL I; FIG 8 AND DC/MD-10 SRM 55-00-01; VOL I; FIG 3; SHEET 2.  REPAIRED THE DAMAGED RIB CAP IAW DC/MD-10 SRM 55-00-01; VOL I; FIG 6.  WEIGHT AND BALANCE NOT REQUIRED IAW DC/MD-SRM 55-10-00;  VOL I;  FIG 8;  NOTE II.
